MathSciNet Relay Station
MathSciNet bibliographic data
MR1992293 (2004e:42048) 42C15 (42C30 46E30)
Lakey, Joseph D.; Wang, Ying On perturbations of irregular Gabor frames. Approximation theory, wavelets and numerical analysis (Chattanooga, TN, 2001). J. Comput. Appl. Math. 155 (2003), no. 1, 111–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement